The liver toxicity associated with Herbalife® supplements may be due to vitamin A toxicity
Images thanks to Otota DANA.
What about herbalife supplements? We were concerned about liver toxicity And we’re still, concerned about liver toxicity. We think it may be because it has too much vitamin A. In fact there’s even been calls to have all animal-based vitamin A supplements just pulled from the shelves because of concerns about safety.
Of course it’s naturally found in fish. This year from the Journal of Food Protection: someone ate some red snapper and got vitamin A poisoning. Just a few hours after ingestion, headaches, vomiting, fever, visual disorientation, followed by peeling of the skin. This poor 41-year-old guy suffered serious peeling of the skin that took more than 3 months to heal.
To see any graphs, charts, graphics, images, and quotes to which Dr. Greger may be referring watch the above video. This is just an approximation of the audio contributed by veganmontreal.
To help out on the site please email firstname.lastname@example.org
Please feel free to post any ask-the-doctor type questions here in the comments section and I’d be happy to try to answer them. And for more information about Herbalife®, check out Herbalife® Supplement Liver Toxicity. Also, there are 1,686 other subjects covered in the rest of my videos--please feel free to explore them as well!
If you haven't yet, you can subscribe to my videos for free by clicking here.